# SDR 2012FA0000609

- Difficulty date: September 7, 2012
- Submitted: September 7, 2012
- Operation: General aviation
- Aircraft: N962PB
- Make and model: Cessna 182T
- Aircraft serial: 18282159
- Aircraft time: 985 hours, 333 cycles
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 302246400
- Condition: Split
- Location: Mlg Tire
- Part time: 985 hours, 333 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT EXPERIENCED A FAILED LT MAIN TIRE INNER-TUBE ON TOUCHDOWN AND EXITED THE RUNWAY.  ACFT STOPPED IN THE GRASS WITH NO DAMAGE TO AIRCRAFT.  THIS WAS THE 15TH INNER TUBE FAILURE ON OUR FLEET OF AFT IN THE PAST 18 MONTHS.  IN AUGUST 2012 1 OF OUR ACFT, EXPERIENCED 2 TUBE FAILURES WHILE TAXIING ON 2 SUCCEEDING DAYS; A NOSE INNER-TUBE FAILURE AND A MAIN INNER-TUBE FAILURE.  ALL TUBES EXHIBITED 1 OR 2 CLEAN .2500" CUTS ON THE SIDEWALL OF THE INNER-TUBE.  ALL ACFT THAT HAVE BEEN INVOLVED ARE G1000-EQUIPPED LOW-TIME ACFT OF MODEL YEARS 2009, 2010 AND 2011, WITH ORIGINAL FACTORY TUBES INSTALLED.  ACFT HAD 985 HOURS TT WHEN INNER-TUBE FAILURE OCCURRED.  SOME ACFT HAD UNDER 300 HOURS WHEN THE INNER-TUBES FAILED.  FAILURES HAVE OCCURRED IN COLD AND HOT WEATHER.  OBVIOUSLY THESE INNER-TUBES ARE HIGH FAILURE COMPONENTS.
